Follow
Bashir Ali
Title
Cited by
Cited by
Year
Generalized coupled common fixed point results in partially ordered A-metric spaces
M Abbas, B Ali, YI Suleiman
Fixed point theory and applications 2015, 1-24, 2015
932015
Common fixed points of locally contractive mappings in multiplicative metric spaces with application
M Abbas, B Ali, YI Suleiman
International Journal of Mathematics and Mathematical Sciences 2015, 2015
892015
Weak and strong convergence theorems for finite families of asymptotically nonexpansive mappings in Banach spaces
CE Chidume, B Ali
Journal of Mathematical Analysis and Applications 330 (1), 377-387, 2007
832007
Approximation of common fixed points for finite families of nonself asymptotically nonexpansive mappings in Banach spaces
CE Chidume, B Ali
Journal of Mathematical Analysis and Applications 326 (2), 960-973, 2007
752007
Convergence of the Mann iteration algorithm for a class of pseudocontractive mappings
CE Chidume, M Abbas, B Ali
Applied Mathematics and Computation 194 (1), 1-6, 2007
612007
Convergence theorems for common fixed points for finite families of nonexpansive mappings in reflexive Banach spaces
CE Chidume, B Ali
Nonlinear Analysis: Theory, Methods & Applications 68 (11), 3410-3418, 2008
272008
Strong convergence theorem for quasi-Bregman strictly pseudocontractive mappings and equilibrium problems in Banach spaces
GC Ugwunnadi, B Ali, I Idris, MS Minjibir
Fixed Point Theory and Applications 2014, 1-16, 2014
182014
Metastasis of colorectal adenocarcinoma to the thyroid: a case report and review of the literature
C Goatman, PJ Goldsmith, V Antonopoulos, B Ali
Case reports in surgery 2012, 2012
182012
Convergece theorems for finite families of asymptotically quasi-nonexpansive mappings
CE Chidume, B Ali
Journal of Inequalities and Applications 2007, 1-10, 2007
162007
Spectrum of opportunistic mould infections in suspected pulmonary tuberculosis (TB) patients
H Yahaya, DW Taura, IA Aliyu, JA Bala, I Yunusa, IM Ahmad, B Ali
International Journal of Microbiology and Application 2 (1), 6-11, 2015
152015
Variability study in sesame (Sesamum indicum L.) cultivars based on agro-morphological characters
RIY Abdou, A Moutari, B Ali, Y Basso, M Djibo
International Journal of Agriculture, Forestry and Fisheries 3 (6), 237-242, 2015
132015
A general iterative algorithm for nonexpansive mappings in Banach spaces
B Ali, Y Shehu
Annals of Functional Analysis 2 (2), 10-21, 2011
132011
Approximation of fixed points of nonexpansive mappings and solutions of variational inequalities
CE Chidume, CO Chidume, B Ali
Journal of Inequalities and Applications 2008, 1-12, 2007
122007
Convergence theorems for finite families of total asymptotically nonexpansive mappings in hyperbolic spaces
B Ali
Fixed point theory and Applications 2016, 1-13, 2016
112016
Existence theorems for attractive points of semigroups of Bregman generalized nonspreading mappings in Banach spaces
B Ali, MH Harbau, LH Yusuf
102017
Strong convergence theorem for quasi-Bregman strictly pseudocontractive mappings and equilibrium problems in reflexive Banach spaces
GC Ugwunnadi, B Ali, MS Minjibir, I Idris
Fixed Point Theory Appl 231, 1-16, 2014
102014
Convergence of hybrid steepest descent method for variational inequalities in Banach spaces
CE Chidume, CO Chidume, B Ali
Applied mathematics and computation 217 (23), 9499-9507, 2011
102011
Bounded perturbation resilience of viscosity proximal algorithm for solving split variational inclusion problems with applications to compressed sensing and image recovery
N Pakkaranang, P Kumam, YI Suleiman, B Ali
Mathematical Methods in the Applied Sciences 45 (8), 4085-4107, 2022
92022
Inertial algorithm for solving fixed point and generalized mixed equilibrium problems in Banach spaces
B Ali, JN Ezeora, MS Lawan
PanAmerican Mathematical Journal 29 (3), 64-83, 2019
92019
Regularity and Green's relations for the semigroup of partial contractions of a finite chain
B Ali, A Umar, MM Zubairu
arXiv preprint arXiv:1803.02146, 2018
92018
The system can't perform the operation now. Try again later.
Articles 1–20